Couldn't find what you looking for?

TRY OUR SEARCH!

"if I take over 250mgs of diphenhydramine a night to help sleep what harm is it doing to my body?

Loading...

I used to do the same thing, but not that much. I took 3 benadry which equal's 75 miligram's, which is still a lot. If i took any more than 3 i get dizzy and i feel disconnected. It is NOT a good thing to take daily. I have found a sleep aide, over the counter and non habit forming. It's called Valerian root and is all natural. Diphenhydramine suppresses alergie's and slow's down respiration's, that is why you can fall asleep because of the sleepy affect it create's. I would be careful and try to change to something else if you can't sleep. It is not addictive because i was able to tell myself i didn't need it to sleep. I would eventually fall asleep but it took me a while. I think it's mind over matter. 250 miligram's is a lot of suppressent, please be careful.
Reply

Loading...

You are taking too much, and should not need that amount to sleep each night. Get out more. Get active. Use your body and eat better. You will sleep and feel better. 
Reply

Loading...

Hi I take anywhere from 250mgs to 400mgs and what i've found is that I get very very drowsy fast how about you ?. If there is a downside i'm still groggy the next day. Hope to hear from you soon. BTW i'm 5'3 105 female
Reply

Loading...